# SDR CA951103007

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 9763000023
- Condition: Cracked
- Location: Rud Upper Hinge
- Part time: 13,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION THE UPPER RIGHT HINGE WAS FOUND TO BE WORN. UPON REMOVAL A CRACK WAS FOUND ON THE SPAR SIMILAR TO THAT OF SDR 951103006.
